# SDR 95ZZZX5044

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerostructural Support Inc, repair station AOSR275E
- Aircraft: N500WK
- Make and model: Agusta A109A2
- Aircraft serial: 7341
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Req Adjustment
- Location: Rt Aft M/R
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOTED SEVERE VERTICAL VIBRATION SHORTLY AFTER TAKEOFF THAT INCREASED IN MAGNITUDE.  RETURNED AND LANDED.  RT AFT M/R SERVO FRICTION FOUND LOW, ADJUSTED PER MM.  RT FWD M/R SERVO CAP NUT FOUND SLIGHTLY LOOSE, SECURED.  ADJUSTED CYCLIC MIN FRICTION PER MM.
